# SDR DALA2019112656923

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 304 hours, 150 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE AFT L LAV CA'S SIDE. LAV SMOKE WARINING. FA'S REPORTED ALARM WENT OFF, BUT NO SMELL OF SMOKE. NO SIGNS OP SMOKE. MSG SELF EXTINGUISHED AFTER APPROX. 1 MIN. PERFORMED LAV SMOKE DET SYS TEST PER A220 AMM BD-500-A-J26-16 NO FAULT NOTED. OK FOR SVC. (LP# 5123230)
